Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


very emotional
Mar 29, 2011

i was recently diagosed with AIDS. Due to me having cryptococcis meningitis the doctors decided to get that under control before putting me on ARV's. I am now on Atripla and have been on it for about 6-8 weeks. I have become very emotional, crying at everything is this normal, what is going on with me?

Response from Mr. Vergel

This may make you feel better.

The same thing happened to me when I used Sustiva (part of Atripla) a few years ago. I would cry even at commercials! I thought I was going crazy since I am known to be a strong guy. This problem went away after I switched to another drug.

Sustiva can affect sleep patterns in some people. Lack of good quality sleep can depress us. Luckily, this side effect does not seem to affect the majority of patients on Sustiva. But I definitely know what you are going through.

Talk to your doctor about options to switch.

Nelson



Previous
CREATINE MONOHYDRATE
Next
Nandrolone for skinny legs and glutes?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement